# SDR IPXA2016083107699

- Difficulty date: August 31, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 16,537 hours, 10,367 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED AN AVIONICS SMOKE MASTER CAUTION.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  R & R 13WA SMOKE DETECTOR IAW AMM 26-15-12. ACCOMPLISHED ADJUSTMENT AND TEST IAW 26-15-00. CHECKED GOOD.
